# SDR HNAA2021012900030

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 47,193 hours, 43,952 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

CABIN PRESSURIZATION IN AUTO WOULD NOT PRESSURIZE, IN MANUAL MODE IT WAS UNCONTROLLABLE.  MAINTENANCE PERFORMED: FOUND CABIN PRESSURE CONTROLLER TO BE FAULTING.  R & R CABIN PRESSURE DIGITAL CONTROLLER, IAW AMM 21-31-01.  OPERATIONS CHECK GOOD, IAW AMM 21-31-00-700.  CLEAR MEL 21-10-3.  OUTFLOW VALVE INHIBITORS RE-STOWED IN PROPER POSITIONS.  AC OK FOR SERVICE.
